# SDR CALA2021041900498

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N24974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 15,456 hours, 1,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ACRID ELEC OVHT SMELL ISOLATED TO THE FLIGHT DECK ONLY AND DISSIPATED QUICKLY AFTER FM 2.05.69 & ECL ACCOMPLISHED. TOMC LOCKING PAGE HNLMM MX CREW WORKING ITEM. TOMC ENTERING FOR HNL MX: HNL MX ACP CONDITIONAL INSPECTION PER AMM05-51-99-99A-282A-A AND FIM21-20-F5-72A-421A-A WITH NO POSITIVE FINDINGS. IFE SYS RESTORED AND OPERATED WITH NO SMELL OR FAULTS NOTED. BOTH L/R PACKS AND RECIRC FANS OPERATED WITHOUT REPRODUCING SMELL AND NO FAULTS.  NO OBVIOUS LAMPS OR LRU?S BURN ADD EMP:U230159 U025577 OUT OR SIGNS OF OVHT. NO SIGNS OF FLT DECK WINDOW HEAT ISSUES. REF LP 6163584 AND 6166173 FOR DEFERAL OF L LWR RECIRC FAN AND BOTH SHOULDER HEAT.
